# SDR DXTA200601347

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N278QS
- Make and model: Amd FALCON2000
- Aircraft serial: 77
- Aircraft time: 5,828 hours, 3,701 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 144142
- Part serial: 748
- Condition: Inoperative
- Location: Flap Sys
- Part time: 5,828 hours, 3,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O W/FLAPS AT 20 DEGREES AT 400 FT AGL FLAP HANDLE PLACED IN UP POS THE FLAP ASYM + GONG CAME ON AND THE SLATS DID NOT RETRACT. INSTALLED A REPAIRED FLAP TRANSMITTER (LT) IAW MM CHAPTER 27-509.  COMPLETED OPERATIONAL CHECK IAW MM CHAPTER 27-502.  NO DEFECTS, SYSTEM CHECKS SATISFACTORY.
